# SDR CALA2023030900649

- Difficulty date: March 7, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 74,498 hours, 32,167 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Fitting
- Part number: R5342040320300
- Condition: Corroded
- Location: Fr 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN AT R2 FRAME 68 HAS CORROSION AROUND NUT PLATE HOLE(A3N B-53-3-6357) GENERATED AT HAECO LCQ PER NR 9290811 (22811) BY V0 52030 LE REWORK =0.020?. REWORK IS BEYOND ALLOWABLE LIMIT. REPAIRED DI WITH AN INSPECTION THRESHOLD FROM AIRCRAFT FIRST FLT 24000FLT C S, FH NOT RELEVANT IAW SRI 53-43-12-205-002. WRK BY V929057 SCREPANT AREA IAW SRM 53-41-12-300-001, REPAIR IS A CAT B REPAIR YCLES, FH NOT RELEVANT, SUBSEQUENT DVI INTERVALS 24000 FLT CYCLE REMOVED CORROSION IAW SRM53-41-12-283-001. BLENDED AREAS SMOOTH. NOMINAL THICKNESS =0.098?, MATERIAL REMOVED 0.0395. MAX ALLOWAB
